# SDR 02FDEA00488

- Difficulty date: July 12, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-100
- Aircraft serial: 19298
- Aircraft time: 65,713 hours, 49,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN POWER LEVER WAS PULLED TO IDLE,THERE WAS AN ACRID SMELL IN THE COCKPIT.  ODOR SMELLS LIKE AN OVERHEATED ELECTRIC MOTOR.  SMELL OCCURRED WITH GASPER FAN ON OR OFF.  RAN ALL ENGINES WITH PACKS ON AND GASPER ON & OFF, NO ODORS DETECTED AND NO BURNING NOTED.  ALSO INSPECTED ALL E&E, NO SMELLS FOUND.  AIRCRAFT OK TO CONTINUE.
